Extreme values in FGM random sequences

Details

Serval ID
serval:BIB_B460B84076D1
Type
Article: article from journal or magazin.
Collection
Publications
Title
Extreme values in FGM random sequences
Journal
Journal of Multivariate Analysis
Author(s)
Hashorva E., Hüsler J.
ISSN
0047-259X
Publication state
Published
Issued date
1999
Peer-reviewed
Oui
Volume
68
Number
2
Pages
212-225
Language
english
Abstract
We consider the multivariate Farlie-Gumbel Morgenstern class of distributions and discuss their properties with respect to the extreme values. This class was used to consider dependence in multivariate distributions,ns and their ordering. We show that the extreme values of these distributions behave as if no dependence would exist between its components.
Keywords
Farlie-Gumbel-Morgenstern distribution, Multivariate extreme values, Random sequences
Web of science
Open Access
Yes
Create date
03/09/2010 11:27
Last modification date
20/08/2019 15:22
Usage data